# SDR 97UAL900519

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3800035114
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE RIGHT ENGINE COMPRESSOR STALLED TWICE.  AN IN FLIGHT SHUT DOWN OCCURRED.  *S/D*  FAILURE OF PRIMARY AND SECONDARY LVDT'S CAUSED EEC TO FAIL-SAFE THE STATOR VANE ACTUATOR, BECAUSE THE EEC WAS UNABLE TO DETERMINE SVA POSITION.  FAIL-SAFE POSITION IS FULL OPEN OR THE HIGH POWER POSITION.  WHEN POWER WAS REDUCED FOR DESCENT, THE ENGINE STALLED.
